# SDR F3LA200200082

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 28,949 hours, 15,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR CHANNEL CORRODED AT STA 727, RBL 8.1.  FABRICATED AND INSTALLED REPLACEMENT PART PER SRM 51-70-11 AND 51-40-02.
